# SDR CA080806014

- Difficulty date: July 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,953 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 280250
- Condition: Damaged
- Location: Tail Wheel
- Part time: 124 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL WHEEL FOUND FLAT DURING TAXI, UPON DISASSEMBLY IT WAS FOUND THAT THE INNER CORDS WERE FOUND LET GO AND CUT THE TUBE. TIRE, BATCH NR WAS EITHER 0321672 OR 0422043.
